MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 3-0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 3-0 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J516H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was surgery delayed due to the reported event? unknown, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences.Unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the initial procedure? what is the procedure date?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.This suture was very easy to break.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 07/20/2020 additional information was requested and the following was obtained: 1.What was the initial procedure? not available 2.What is the procedure date? not available 3.Will the product be returned for investigation? no.It was discarded by customer.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were there any adverse patient consequences reported? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 08/11/2020.Additional information was requested and the following was obtained: were there any adverse patient consequences reported? no patient consequence was reported by customer.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 36IN 3-0 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10136571
Report Number2210968-2020-04471
Device Sequence Number14058651
Product Code GAM
UDI-Device Identifier10705031040830
UDI-Public10705031040830
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberJ516H
Device Catalogue NumberJ516H
Device Lot NumberPL2766
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/08/2020
08/05/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/20/2020
08/11/2020
Patient Sequence Number1